# SDR FDEA201304100759

- Difficulty date: April 10, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3430
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RIGHT HAND SIDE THERE IS A DOUBLER REPAIR AT BS 420 FROM S18 - 20R. REPAIR REMOVED AND RE-WORKED IAW SRM 53-00-01,  REPAIR 16, FIG.201, REV.108. REPAIR IS CAT.B, MAJOR.
